Hi, i haven't quit Citalopram, but have reduced from 60mg to 20mg in the past, and i would say the worst symptoms were depression, highly emotional, mood changes and nausea/headaches. So i can only imagine that quitting 'cold turkey', the withdrawal symptoms would be even more intense. Do you have the option to reduce gradually? This is the best way...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking citalopram 20mg for 2 weeks now ,i think I have had every side effect sick , no appitite
Posted 24 May 2014 • 2 answers
Posted 29 Jul 2014 • 6 answers
Posted 26 Aug 2014 • 2 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 4 answers
Posted 17 Apr 2016 • 3 answers